MAUDE Adverse Event Report: US SURGICAL PUERTO RICO VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

US SURGICAL PUERTO RICO VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E1551-6
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the insulation of the device ruptured.There was no patient involvement.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key10144836
Report Number2647580-2020-01814
Device Sequence Number19814270
Product Code GEI
UDI-Device Identifier10884521713291
UDI-Public10884521713291
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE1551-6
Device Catalogue NumberE1551-6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2020
Initial Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1